advertisement
Question
Posted by: worried | 2011/07/15

Cytotec

Hi
I was given cytotec by my docter, i was 7 weeks pregnant, - it''s now been 10 day s - the bleeding is alot less, was alot the first few hours and less the next two day''s then it was alot again for a day or two and the past two day''s almost like the end of my period but still a bit of bleeding, - how long does the bleeding last ,.- after how long should i get worried about it, ? i had an ultra sound and they send that it just looks like the end of my period - last phase and that it all seems just like a notmal period - thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can go on for up to three weeks but should get less and less.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/18

It can go on for up to three weeks but should get less and less.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement